# SDR CALA2021042200512

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 57,049 hours, 17,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BACS1520792
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0480: I/B SEAT TRACK HAS EVIDENCE OF CORROSION BTWN BS 1300 AND 1320 ON RBL24.  REF HAECO GSO NR 9282683 BLENDED CORROSION PER B757 SRM 53-00-52 AND FOUND TO BE OUT OF L IMITS. REMOVED SEAT TRACK IAW B757 SRM 53-00-52 R1. MACHINED 1EA REPAIR SEAT TRACK SECTION IAW B757 SRM 53-00-52. LOCATED AND DR ILLED SEAT TRACK, 2 REPAIR ANGLES AND REPAIR STRAP IAW B757 SRM 53-00-52 REPAIR 1 AND BAC DWG 146N5133 REV B. INSTALLED NEW SEAT 9. CATEGORY A REPAIR.  REF HAECO GSO MECH V912642/INSP QC302/V90187 FLOORPANELS  THAT WERE REMOVED 251DF, 252AF IAW ECRA 5100-01844. FIG 201 SHT 3 DETAIL I AND BAC DWG 146N5133 REV B. REINSTALLED TRACK SECTION AND ATTACHING PARTS IAW B757 SRM 53-00-52 REPAIR 1
